The Deuring-Safarevic Formula Revisited.
Mathematische Zeitschrift, Tome 196 (1987), pp. 59-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebraic function field, Hasse-Witt invariants, Deuring-Shafarevich formula, Galois group, maximal unramified p-extension, p-profinite completion
@article{MZ_1987__196_173863,
author = {Robert C. Valentini},
title = {The {Deuring-Safarevic} {Formula} {Revisited.}},
journal = {Mathematische Zeitschrift},
pages = {59--64},
year = {1987},
volume = {196},
zbl = {0601.12021},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__196_173863/}
}
Robert C. Valentini. The Deuring-Safarevic Formula Revisited.. Mathematische Zeitschrift, Tome 196 (1987), pp. 59-64. http://geodesic.mathdoc.fr/item/MZ_1987__196_173863/